Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 98, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Nov 8, 2007, 2:18 PM EST for 6 counties in Florida. It took effect at Nov 9, 2007, 10:00 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 8, 2007, 2:18 PM EST (19:18 UTC)
- In effect from
- Nov 9, 2007, 10:00 AM EST
- Expired
- Nov 9, 2007, 5:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 081918 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 218 PM EST THU NOV 8 2007 FLZ020>022-035-090730- /O.UPG.KJAX.FW.A.0104.071109T1500Z-071109T2200Z/ /O.NEW.KJAX.FW.W.0098.071109T1500Z-071109T2200Z/ /O.CON.KJAX.FW.W.0097.000000T0000Z-071108T2100Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 218 PM EST THU NOV 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON DUE TO LOW RELATIVE HUMIDITY OVER THE SUWANNEE VALLEY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY DUE TO LOW RELATIVE HUMIDITY ACROSS THE SUWANNEE VALLEY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. HUMIDITY VALUES WILL FALL BELOW 35 PERCENT THIS AFTERNOON FOR DURATIONS OF 4 TO 5 HOURS. HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR 4 TO 6 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 35 PERCENT FOR DURATIONS OF FOUR OR MORE CONSECUTIVE HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ FLZ023>025-030>032-036-040-090730- /O.UPG.KJAX.FW.A.0104.071109T1500Z-071109T2200Z/ /O.NEW.KJAX.FW.W.0098.071109T1500Z-071109T2200Z/ BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ALACHUA-MARION- 218 PM EST THU NOV 8 2007 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY DUE TO LOW RELATIVE HUMIDITY FOR PORTIONS OF INLAND NORTHEAST FLORIDA... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR 5 TO 6 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$ MKT
3 follow-up statements
000 WWUS82 KJAX 090018 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 718 PM EST THU NOV 8 2007 FLZ020>025-030>032-035-036-040-092200- /O.CON.KJAX.FW.W.0098.071109T1500Z-071109T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-MARION- 718 PM EST THU NOV 8 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY FOR LOW RH... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM EST FRIDAY. HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR 5 TO 6 HOURS. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ DEESE
000 WWUS82 KJAX 090704 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 AM EST FRI NOV 9 2007 FLZ020>025-030>032-035-036-040-092200- /O.CON.KJAX.FW.W.0098.071109T1500Z-071109T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-MARION- 204 AM EST FRI NOV 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EST THIS AFTERNOON. HUMIDITY VALUES ARE EXPECTED TO FALL BELOW 35 PERCENT LATE FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR 4 TO 6 HOURS. MINIMUM VALUES WILL APPROACH 25 PERCENT ACROSS THE SUWANNEE VALLEY. WINDS WILL REMAIN BELOW 15 MPH. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ HURLBUT
000 WWUS82 KJAX 091641 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1141 AM EST FRI NOV 9 2007 FLZ033-037-092200- /O.EXA.KJAX.FW.W.0098.000000T0000Z-071109T2200Z/ ST JOHNS-PUTNAM- 1141 AM EST FRI NOV 9 2007 ...RED FLAG WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR ST. JOHNS AND PUTNAM COUNTIES DUE TO LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A DRY NORTHERLY FLOW WILL ALLOW HUMIDITY VALUES TO FALL BELOW 35 PERCENT THIS AFTERNOON FOR 4 TO 6 HOURS. WINDS WILL REMAIN BELOW 15 MPH. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ FLZ020>025-030>032-035-036-040-092200- /O.CON.KJAX.FW.W.0098.000000T0000Z-071109T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- GILCHRIST-ALACHUA-MARION- 1141 AM EST FRI NOV 9 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY... A DRY NORTHERLY FLOW WILL ALLOW HUMIDITY VALUES TO FALL BELOW 35 PERCENT THIS AFTERNOON FOR 5 TO 6 HOURS. MINIMUM VALUES WILL APPROACH 25 PERCENT ACROSS THE SUWANNEE VALLEY. WINDS WILL REMAIN BELOW 15 MPH. A RED FLAG WARNING IS ISSUED IN FLORIDA WHEN MINIMUM RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR OR MORE CONSECUTIVE HOURS. $$ MKT
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Nov 8, 8:26 AM EST, 5 hours 52 minutes earlier.
Area forecast discussion, Nov 8, 8:26 AM EST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
826 AM EST THU NOV 8 2007
.PUBLIC UPDATE...FREEZE WARNING EXPIRED AT 8 AM. AT THIS TIME...
TEMPS ARE FORECAST TO DIP INTO THE LOWER 30S ACROSS LARGE PORTION OF
INTERIOR SOUTHEAST GEORGIA AND PORTIONS OF THE SUWANNEE VALLEY
REGION OF NORTHEAST FLORIDA. WILL MONITOR CONDITIONS CLOSELY...
WITH THE POSSIBILITY OF ANOTHER FREEZE WARNING FOR THE SAME AREA.
OTHERWISE...CLOUDS WILL SLOWLY INCREASE FROM THE NORTHEAST-EAST
TODAY AS STRATO-CU DECK OVER THE LOCAL WATERS ADVANCE INLAND. DRY
CONDITIONS TO CONTINUE.
.AVIATION...VFR CONDITIONS TO CONTINUE. SCT-BKN CLOUDS AROUND 4K
FEET TODAY OVER THE LOCAL WATERS WILL SLOWLY PRESS INLAND IN NNE
FLOW...ESPECIALLY IMPACTING COASTAL TAF SITES.
&&
.MARINE...AS ALLUDED BY MIDNIGHT SHIFT...LONG NE FETCH WILL KEEP SEAS
ELEVATED INTO FRIDAY OVER OFFSHORE GA WATERS AND OVER NE FL WATERS.
WILL MAINTAIN SCA DUE TO SEAS HEADLINES THROUGH AT LEAST TODAY.
&&
.FIRE WEATHER (PER MIDNIGHT SHIFT)...WILL DROP WATCH FOR SE GA TODAY
AS DURATIONS OF LOW RH LOOK TOO BRIEF. WILL CONTINUE WARNING FOR
SUWANNEE VALLEY FOR MARGINAL DURATIONS THIS AFTERNOON. WATCH ISSUED
FOR FRIDAY AFTERNOON FOR MOST OF NE FL AS A MORE NORTHERLY FLOW WILL
RESULT IN LOWER DEWPOINTS COMBINED WITH WARMER TEMPS. DURATIONS WILL
AGAIN BE TOO BRIEF OVER SE GA FOR A WATCH.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-SUWANNEE-UNION.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 4 PM EST THIS
AFTERNOON FOR COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE
TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
.PREVIOUS PUBLIC...
TODAY THROUGH SAT...HIGH PRESSURE WILL DOMINATE IN THE LOWER LEVELS
WHILE UPPER TROUGHING SHIFTS OFFSHORE AND ALLOWS FOR A GRADUAL
WARMING TREND.
TODAY...THE ORIENTATION OF THE SFC RIDGE TO OUR N WILL AND ONSHORE
FLOW WILL BRING COOL AND BREEZY CONDITIONS TO THE COAST AND POSSIBLY
A FEW SPRINKLES AS THE STRATOCU ADVANCES INLAND TOWARD THE I-95
CORRIDOR TODAY. WILL CONTINUE TO ADVERTISE POPS < 10% WITH THE BEST
CHANCE OF A BRIEF SPRINKLE S OF SGJ. MAX TEMPS WILL MODERATE A FEW
DEG FROM YESTERDAY WITH VALUES IN THE LOWER 60S ACROSS OUR GA AND FL
COASTAL ZONES...WARMING TO THE MID 60S TOWARD GNV AND OCF.
TONIGHT...THE SFC RIDGE SAGS A BIT FARTHER SOUTH BRINGING GOOD
RADIATIONAL COOLING CONDITIONS AND COLD AIR DRAINAGE ACROSS OUR
INLAND GA ZONES INTO INTERIOR N FL. HAVE TRENDED ON THE COOL SIDE
FOR MINS WITH NEAR FREEZING AGAIN EXPECTED FROM AMG TO THE SUWANEE
RIVER VALLEY. WILL DEFER POSSIBLE FREEZE WARNING FOR THE SUWANNEE
VALLEY IN N FL TO THE DAY SHIFT.
FRI AND SAT...THE SFC RIDGE WILL BUILD OVER US FRI BRINGING MOSTLY
SUNNY AND WARMER CONDITIONS WITH HIGHS IN THE UPPER 60S TO LOWER
70S. SAT A WEAK AND DRY FRONT WILL APPROACH FROM THE N AND DO NOT
EXPECT MUCH MORE WITH THIS FRONT OTHER THAN SOME INCREASE IN CLOUDS
AND A WIND SHIFT TO THE NE SAT NIGHT.
LONG TERM...SUN THRU WED...A SFC RIDGE NORTH OF OUR AREA WILL SHIFT
OFFSHORE OF THE ATLANTIC COAST MON AND TUE. ONSHORE FLOW WILL ADVECT
ATLANTIC MOISTURE INLAND WITH A LOW CHANCE OF COASTAL POPS TUE.
UPPER RIDGING WILL BUILD OVER THE AREA WITH TEMPS WARMING TO ABOVE
CLIMO VALUES TUE IN ADVANCE OF AN APPROACHING FRONT. WED MODELS
ADVERTISE A SQUALL LINE MOVING THROUGH OUR AREA IN ADVANCE OF THE
COLD FRONT AND HAVE ADVERTISED CHANCE POPS WITH THIS FEATURE. HIGH
PRESSURE WILL BUILD IN FROM THE WEST ON THU WITH COOLER TEMPS AND
SUNNY SKIES EXPECTED.
&&
ECZHazardous weather outlook, Nov 8, 8:40 AM EST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 840 AM EST THU NOV 8 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-091100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 840 AM EST THU NOV 8 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...REST OF TODAY AND TONIGHT... ...BRIEF DURATIONS OF SUB-FREEZING TEMPERATURES TONIGHT FOR PORTIONS OF INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY OF NORTH FLORIDA... ...MODERATE RISK OF RIP CURRENTS... LIGHT WINDS AND MOSTLY CLEAR SKIES WILL AGAIN ALLOW FOR TEMPERATURES TO DROP QUICKLY AFTER SUNSET. AT THIS TIME...BRIEF DURATIONS OF SUB- FREEZING ARE EXPECTED ACROSS MUCH OF INTERIOR SOUTHEAST GEORGIA AND THE SUWANNEE VALLEY AREA OF NORTH FLORIDA. ANOTHER FREEZE WARNING MAY BE REQUIRED FOR THE SAME AREA TONIGHT AND RESIDENTS ARE URGED TO CLOSELY MONITOR THE FORECAST AND RELATED PRODUCTS. A MODERATE RISK OF RIP CURRENTS WILL CONTINUE AT AREA BEACHES TODAY. PLEASE REFER TO THE SURF ZONE FORECAST. DRY CONDITIONS WILL CREATE AN ABOVE NORMAL FIRE DANGER ACROSS THE SUWANNEE VALLEY OF NORTH FLORIDA TODAY. A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES ON FRIDAY. DRY CONDITIONS ARE EXPECTED AGAIN ON FRIDAY CREATING AN ELEVATED FIRE DANGER. PLEASE REFER TO THE LATEST FIRE WEATHER PRODUCTS FOR UPDATES AND POSSIBLE RED FLAG WARNINGS. A SQUALL LINE MAY DEVELOP IN ADVANCE OF A COLD FRONT WEDNESDAY. THE FRONT IS EXPECTED TO MOVE SOUTH OF THE AREA BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/ZAPPE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 8:19 PM EST | Freeze Warning | JAX | Gilchrist, Suwannee | 12 hr |
| Nov 8, 4:17 AM EST | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 10 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.